Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pimples on hips, painful. Help me get rid of them

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1195 Questions
dear sir
i have so many small funsi on my hips that pain too much and these are developed daily
please help me to get rid of
Posted Sun, 30 Sep 2012 in Skin Rash
Answered by Dr. Praveen Rodrigues 32 minutes later
Hi there. I did view those photos. For starters, can you please give me a little more to work on..are you married/single? any relevant medical history eg cholesterol/lipid issues, liver or kidney ailments? Is there similar acne like pus filled or cystic boils on the face or other parts of your body? Did you do some bikini-line waxing or any creams for hair removal? Any oils or massages in this area? Have you seen any skin specialist & got any treatment for this so far? Any antibiotics you are allergic to or dont work for you (resistance)? Sexually active? on any oral medications? pregnancy recent past? any chance of pregnancy next 6 mths? Please answer all these & then i will suggest some medications for you & some blood tests et al before you start & recommend adermatologist in your area to visit so you can be monitored regularly or you may do so online with me but need all this information to help you better.
Cheers & await your reply to take this further.
Dr Praveen Rodrigues MD
Bangalore, India
Above answer was peer-reviewed by
Follow-up: Pimples on hips, painful. Help me get rid of them 22 hours later
dear sir
pointwise reply of your query
1-yes iam married
2-we dont know about cholestrol or lipid issue we never checked
3-no only on hips
4-i dont use any wax or cream
5-i use only geoclovate-GM ointment sometime
6-reactin with OFLOXOCIN SALT
7-antibiotic which suit the body is CIFEXIM
8-sexually active,pregnency 3 yrs ago by surgery,not in next 6 month
Answered by Dr. Praveen Rodrigues 8 hours later
Thank you for your detailed replies. They are indeed useful information. If indeed you are open to not being pregnant for approx. 6 mths & thereafter for a further 2 mths after stopping medication, I feel personally that systemic (oral) isotretinoin therapy trade name roaccutane or any other in a dose of 20mg daily (adjustable according to body wt) should be started after doing some baseline investigations (CBC, complete blood counts, LFT liver function tests, Serum creatinine & Lipid profile ). You need to fix an appointment with a competent dermatologist in your area to begin with. I feel use of this systemic steroid geoclovateGm has helped & then aggravated the situation. With using this isotretinoin caps, your lips, nose &other mucous membranes will get dry & remember to drink lots of water & use vaseline; sun-protection a must if going outdoors or use an umbrella. Please ensure contraception strictly as pregnancy is an absolute no-no & the fetus can be affected. Once after a month & at intervals of 2-3 mths therafter, the blood parameters can be monitored by your dermatologist. I do hope this treatment helps you & to my mind, this is the way forward. However, you need to consult with your dermatologist on the ground whosoever you chose & please do show him my transcript & my best regds to him. Hope this is clear & detailed explanation & please do close the query & give us your valuable rating & feedback if time permits.
Namaste & hope your Funsi XXXXXXX their end soon & you have a clear skin!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Follow-up: Pimples on hips, painful. Help me get rid of them 6 hours later
dear sir
thanks for your reply but tell us what kind of this disease in your medical
language so we can elaborate to our doctor

thanks and regards
Answered by Dr. Praveen Rodrigues 1 hour later
Hello again.
In broad medical terms i suppose one could call it a 'recurrent & persistent nodulocystic acneiform' condition but to be more specific, one needs to do an elliptical skin biopsy & then get a definitve diagnosis before starting treatment. Please pass my regds to him & you could take a print-out of this discussion. Best wishes!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor